A classification of Ramanujan unitary Cayley graphs.

Droll, Andrew

The Electronic Journal of Combinatorics [electronic only] (2010)

  • Volume: 17, Issue: 1, page Research Paper N29, 6 p.-Research Paper N29, 6 p.
  • ISSN: 1077-8926

How to cite

top

Droll, Andrew. "A classification of Ramanujan unitary Cayley graphs.." The Electronic Journal of Combinatorics [electronic only] 17.1 (2010): Research Paper N29, 6 p.-Research Paper N29, 6 p.. <http://eudml.org/doc/229152>.

@article{Droll2010,
author = {Droll, Andrew},
journal = {The Electronic Journal of Combinatorics [electronic only]},
language = {eng},
number = {1},
pages = {Research Paper N29, 6 p.-Research Paper N29, 6 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {A classification of Ramanujan unitary Cayley graphs.},
url = {http://eudml.org/doc/229152},
volume = {17},
year = {2010},
}

TY - JOUR
AU - Droll, Andrew
TI - A classification of Ramanujan unitary Cayley graphs.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2010
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 17
IS - 1
SP - Research Paper N29, 6 p.
EP - Research Paper N29, 6 p.
LA - eng
UR - http://eudml.org/doc/229152
ER -

NotesEmbed ?

top

You must be logged in to post comments.